# SDR CALA9600744

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 28L CORRODED AT STA 670.  THE CORRODED SECTION WAS CUT OUT.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 51-30-3.
